A 41-year-old female with recurrent furuncles was started on trimethoprim/sulfamethoxazole (TMP/SMX) 22 days prior to hospital admission. The medication was discontinued secondary to a pruritic rash involving her neck and arms. She was admitted to the hospital six days later with a widespread morbilliform rash, high fevers, exudative tonsillitis, lymphadenopathy, hepatomegaly, and severe facial swelling. Initially, the patient had a leukocytosis of 21,400/μL with 10% atypical lymphocytes, mild renal insufficiency and elevated transaminases. A throat culture was negative for group A streptococcus. Monospot was negative and EBV titers were consistent with previous infection. Hepatitis panel and HIV were negative. CRP was 12.5 mg/dL and ESR was 8 mm/hr. During her hospitalization, the leukocytosis peaked to 51,500/μL with 18% eosinophils. Skin biopsy was consistent with drug eruption. The patient was diagnosed with drug rash with eosinophilia and systemic symptoms (DRESS) syndrome secondary to the TMP/SMX and was started on high dose corticosteroids. She slowly improved but required a prolonged taper. Her rash progressed to diffuse erythroderma and resolved with desquamation and scaling. The facial edema resolved by discharge two weeks later and the leukocytosis, eosinophilia, renal insufficiency, and transaminases improved. DRESS syndrome is a severe form of drug hypersensitivity. It is characterized by skin rash, fever, lymphadenopathy, and multiorgan involvement. Hematologic abnormalities, particularly eosinophilia and atypical lymphocytosis, are also frequently seen. It usually begins within eight weeks of initiation of therapy and its clinical manifestations may progress in spite of discontinuing the culprit medication. The clinical manifestations are very similar to those of an infectious process; hence, its diagnosis requires a high index of suspicion.